Multiplikatoren für strake Konvergenz von Fourierreihen II
Studia Mathematica (1958)
- Volume: 17, Issue: 3, page 209-311
- ISSN: 0039-3223
Access Full Article
topHow to cite
topGoes, G.. "Multiplikatoren für strake Konvergenz von Fourierreihen II." Studia Mathematica 17.3 (1958): 209-311. <http://eudml.org/doc/216920>.
@article{Goes1958,
author = {Goes, G.},
journal = {Studia Mathematica},
keywords = {approximation and series expansion},
language = {ger},
number = {3},
pages = {209-311},
title = {Multiplikatoren für strake Konvergenz von Fourierreihen II},
url = {http://eudml.org/doc/216920},
volume = {17},
year = {1958},
}
TY - JOUR
AU - Goes, G.
TI - Multiplikatoren für strake Konvergenz von Fourierreihen II
JO - Studia Mathematica
PY - 1958
VL - 17
IS - 3
SP - 209
EP - 311
LA - ger
KW - approximation and series expansion
UR - http://eudml.org/doc/216920
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.